# SDR SWIA201025085

- Difficulty date: October 22, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 33,474 hours, 48,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT SIGN BROKEN AT 6C.  (FLT 6754)  REPLACED THE LOWER EMERGENCY EXIT SIGN AT 6 C.
